# SDR ZZDA031119180

- Difficulty date: November 19, 2003
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PAC FLO DISAGREE, AMBER PACK ALERT.  AFT CABIN TEMP GOT HOT, ESPECIALLY IN AFT LAV, PACK SHUT DOWN.  TEMP COOLED, INSULATION BLOWN AROUND BACK OF AIRCRAFT.  REMOVED AND REPLACED COND AIR CHECK VALVE ASSY, OPS LEAK CHECK GOOD.  REF TO 21-22.
